JOURNAL BROWSE
Search
Advanced SearchSearch Tips
METANILPOTENT GROUPS WITH CHAIN CONDITIONS FOR NORMAL SUBGROUPS OF INFINITE ORDER OR INDEX
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
METANILPOTENT GROUPS WITH CHAIN CONDITIONS FOR NORMAL SUBGROUPS OF INFINITE ORDER OR INDEX
Paek, Dae-Hyun;
  PDF(new window)
 Abstract
We study the structure of metanilpotent groups satisfying the maximal condition on infinite normal subgroups or the minimal condition on normal subgroups of infinite index.
 Keywords
maximal condition;minimal condition;
 Language
English
 Cited by
 References
1.
F. De Giovanni, D. H. Paek, D. J. S. Robinson, and A. Russo, The maximal and minimal conditions for normal subgroups of infinite order or index, Comm. Algebra 33 (2005), no. 1, 183-199 crossref(new window)

2.
L. A. Kurdachenko, Groups that satisfy weak minimality and maximality conditions for normal subgroups, Siberian Math. J. 20 (1980), 755-761 crossref(new window)

3.
D. H. Paek, Chain conditions for subgroups of infinite order or index, J. Algebra 249 (2002), no. 2, 291-305 crossref(new window)

4.
D. H. Paek, Locally nilpotent groups with the minimal condition on normal subgroups of infinite index, Bull. Korean Math. Soc. 41 (2004), no. 4, 779-783 crossref(new window)

5.
D. H. Paek, Abelian-by-nilpotent groups with chain conditions for normal subgroups of infinite order or index, Bull. Korean Math. Soc. 44 (2007), No. 4, 763-769 crossref(new window)

6.
D. J. S. Robinson, Finiteness Conditions and Generalized Soluble Groups, Springer-Verlag, New York-Berlin, 1972

7.
D. J. S. Robinson, A Course in the Theory of Groups, Springer-Verlag, New York, 1996